MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A
Model Number A2009
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The a2009 ultra 360 patient positioning system was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - unit received with upper and lower handles out of adjustment.Both shock cushions were replaced due to wear.The unit was received with the standard adaptor and not the tri-star adaptor.General maintenance and cleaning required.Readjustment of both handles and replacement of worn shock cushions.Root cause - the reported complaint was confirmed.Unit received showing signs of routine wear.Both handles required readjustment and both shock cushions needed replaced due to wear.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility reported that the latch closest to the head on the ultra 360 patient positioning system (a2009) was not as tight as it should be.There was no patient involvement and no delay in starting case, as it was discovered during inspection.

Brand Name
ULTRA 360 PATIENT POSITIONING SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
MDR Report Key12291491
Report Number3004608878-2021-00490
Device Sequence Number11554738
Product Code FWZ
UDI-Device Identifier10381780267850
UDI-Public10381780267850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2009
Device Catalogue NumberA2009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1